# SDR SWAA2023040509784

- Difficulty date: February 23, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Clip
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-142627<[01] REPLACED TIE CLIP LOC. ON BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 AND REV -. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED TIE CLIP LOC. ON BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 18 AND REV -.  SEE INDIVIDUAL SIGNOFF BELOW RII CERTIFIED
